67944members
357732posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Anastrozale - coming off side effects

1 REPLY 1
Highlighted
Member

Re: Anastrozale - coming off side effects

Hi Brogey67,

Thanks for sharing this experience. As you haven't had a response yet, it can help to search "Anastrozole" using the Forum search bar as it can often give you a busier thread where someone may have had a similar experience.

Our Helpline is also open again tomorrow on 0808 800 6000.

Take care, Becca at Breast Cancer Care.
Highlighted
Member

Anastrozale - coming off side effects

I had been taking Anastrozale (Arimidex) since 2008 until two weeks ago when my Oncologist signed me off the drug. My teeth/gums are really causing me issues now since coming off. I've read a comment on this forum that this can be a side effect. Has anyone got any recommendations how to ease this as it's really starting to get me down? Thank you 🙄